按条件检索“174”条记录

已选条件: 数据来源: 万方 × 数据来源: EI × 数据来源: CSCD × 出版年: 2015 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Neighbor sum distinguishing total colorings of planar graphs EI SCOPUS SCIE

作者:Li, Hualong;Ding, Laihao;Liu, Bingqiang;Wang, Guanghui

作者机构:[Li, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ding, L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Liu, B] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of combinatorial optimization,JOURNAL OF COMBINATORIAL OPTIMIZATION,2015,Vol.30,Issue.3,675-688

WOS被引数:33

资源类型:期刊论文

WOS:000360388300017

2. Variable Selection in Semiparametric Quantile Modeling for Longitudinal Data EI SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2015,Vol.44,Issue.11,2243-2266

WOS被引数:3

资源类型:期刊论文

WOS:000356858100003

3. An adaptive integrated algorithm for noninvasive fetal ECG separation and noise reduction based on ICA-EEMD-WS EI SCOPUS SCIE

作者:Liu, Guangchen; Luan, Yihui

作者机构:[Liu, Guangchen; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MEDICAL & BIOLOGICAL ENGINEERING & COMPUTING,2015,Vol.53,Issue.11,1113-1127

WOS被引数:9

资源类型:期刊论文

WOS:000365752800002

4. ON UNIQUENESS FOR ALGEBROID FUNCTIONS OF FINITE ORDER SCOPUS SCIE

作者:Zhang, Pingyuan; Hu, Peichu

作者机构:[Zhang, P] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Hu, P] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2015,Vol.35,Issue.3,630-638

WOS被引数:2

资源类型:期刊论文

WOS:000354661200009

5. Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation EI SCOPUS SCIE

作者:Hu, Xiuling; Chen, Shanzhen; Chang, Qianshun

作者机构:[Hu, Xiuling; Chang, Qianshun] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.; [Chen, Shanzhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chang, Qianshun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.6,2080-2109

WOS被引数:2

资源类型:期刊论文

WOS:000364659400015

6. On essential spectra of singular linear Hamiltonian systems EI SCOPUS SCIE

作者:Sun, Huaqing; Shi, Yuming

作者机构:[Sun, Huaqing] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2015,Vol.469,204-229

WOS被引数:6

资源类型:期刊论文

WOS:000348883600010

7. A Eulerian-Lagrangian Control Volume Method for Solute Transport with Anomalous Diffusion EI SCOPUS SCIE

作者:Cheng, Aijie;Wang, Hong;Wang, Kaixin

作者机构:[Cheng, A] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Wang, K] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.1,253-267

WOS被引数:13

资源类型:期刊论文

WOS:000345460200010

8. TIME-INCONSISTENT OPTIMAL CONTROL PROBLEM WITH RANDOM COEFFICIENTS AND STOCHASTIC EQUILIBRIUM HJB EQUATION SCOPUS SCIE

作者:Wang, Haiyang;Wu, Zhen

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical control and related fields,MATHEMATICAL CONTROL AND RELATED FIELDS,2015,Vol.5,Issue.3,651-678

WOS被引数:1

资源类型:期刊论文

WOS:000358377600014

9. Invariance principles for the law of the iterated logarithm under G-framework CSCD SCOPUS SCIE

作者:Wu PanYu; Chen ZengJing

作者机构:[Wu, P.Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Chen, Z.J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.6,1251-1264

WOS被引数:2

资源类型:期刊论文

WOS:000354217200009

10. 切换网络下时变线性多智能体系统的指数同步 EI CSCD SCOPUS

作者:王兴平;宋艳荣;程兆林

作者机构:[王兴平] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[宋艳荣] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[程兆林] 山东大学数学学院, 济南, 山东 250100, 中国

来源:自动化学报,Zidonghua Xuebao/Acta Automatica Sinica,2015,Vol.41,Issue.8,1528-1532

资源类型:期刊论文

11. 分数阶对流扩散方程的半加权有限差分格式 CSCD

作者:Zhu,Lin;Rui,Hongxing

作者机构:[朱琳] 宁夏大学数学与计算机学院, 银川, 宁夏 750021, 中国.;[芮洪兴] 山东大学数学学院, 济南, 山东 250100, 中国

来源:华东师范大学学报. 自然科学版,Journal of East China Normal University. Natural Science,2015,Issue.6

资源类型:期刊论文

12. Time fractional dual-phase-lag heat conduction equation EI SCOPUS SCIE

作者:续焕英;蒋晓芸

作者机构:[Xu, H.-Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, Shandong University, Weihai, 264209, China;[ Jiang, X.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国物理B,CHINESE PHYSICS B,2015,Vol.24,Issue.3,211-217

WOS被引数:8

资源类型:期刊论文

WOS:000351056400033

13. 左截断右删失数据下指数分布参数多变点的贝叶斯估计 CSCD

作者:何朝兵;刘跃军;刘华文

作者机构:[何朝兵] 安阳师范学院数学与统计学院, 安阳, 河南 455000, 中国.;[刘跃军] 安阳师范学院软件学院, 安阳, 河南 455000, 中国.;[刘华文] 山东大学数学学院, 济南, 山东 250100, 中国

来源:西南师范大学学报. 自然科学版,Journal of Southwest China Normal University. Natural Science Edition,2015,Vol.40,Issue.1,12-17

资源类型:期刊论文

14. On Properties of Entire Solutions of Difference Equations and Difference Polynomials SCOPUS SCIE

作者:Xiaoguang Qi;Yinhong Cao;Yong Liu

作者机构:[Qi, X] School of Mathematics, University of Jinan, Jinan, Shandong, 250022, China;[ Cao, Y] School of Mathematics and Information Sciences, Henan Polytechnic University, Jiaozuo, Henan, 454000, China;[ Liu, Y] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2015,Vol.65,Issue.3,545-554

WOS被引数:1

资源类型:期刊论文

WOS:000359002400008

15. Tracking the Evolving Spatial-Temporal Gene Networks EI SCOPUS

作者:Gong, Weikang ;Wan, Lin

作者机构:[Gong, Weikang ] Department of Mathematics, Shandong University, Jinan; Shandong Province; 250100, China;[Wan, Lin ] NCMIS and the Key Laboratory of Systems and Control, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing; 100190, China

来源:IFAC-PapersOnLine,2015,Vol.48,Issue.28,1365-1368

资源类型:期刊论文

16. Existence of weak solutions for a fractional Schrodinger equation EI SCIE

作者:Xu, Jiafa; Wei, Zhongli; Dong, Wei

作者机构:[Xu, Jiafa; Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.

来源:COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2015,Vol.22,Issue.1-3,1215-1222

WOS被引数:16

资源类型:期刊论文

WOS:000345700500090

17. Oscillations of coefficients of symmetric square L-functions over primes CSCD SCOPUS SCIE

作者:Hou, Fei

作者机构:[Hou, F] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.6,1325-1341

资源类型:期刊论文

WOS:000362013600004

18. Co-occurrence network analysis of modern Chinese poems EI SCOPUS SCIE A&HCI

作者:Liang, Wei; Wang, Yanli; Shi, Yuming; Chen, Guanrong

作者机构:[Liang, Wei] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Wang, Yanli; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Guanrong] City Univ Hong Kong, Dept Elect Engn, Hong Kong, Hong Kong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2015,Vol.420,284-293

WOS被引数:3

资源类型:期刊论文

WOS:000347509600028

19. Resonance and rapid decay of exponential sums of Fourier coefficients of a Maass form for GL_m(Z) CSCD SCIE

作者:REN XiuMin;YE YangBo;

作者机构:[Ren Xiumin] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Ye Yangbo] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:Science China(Mathematics),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.10,2105-2124

WOS被引数:5

资源类型:期刊论文

WOS:000361765300006

20. Moments of L-Functions Attached to the Twist of Modular Form by Dirichlet Characters CSCD SCOPUS SCIE

作者:Ji, Guanghua; Sun, Haiwei

作者机构:[Ji, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University, Weihai, 264209, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2015,Vol.36,Issue.2,237-252

资源类型:期刊论文

WOS:000351641100007

共 9 页, 174 条记录

TOP